# SDR SWAA111373

- Difficulty date: February 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 74,262 hours, 66,472 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0371
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTANLY DEPLOYED.  REMOVED AND REPLACED SLIDE PER MT.
